MathSciNet Relay Station
MathSciNet bibliographic data
MR975660 (90e:43002) 43A07 (20E99 20F05 22D05)
Szwarc, Ryszard A short proof of the Grigorchuk-Cohen cogrowth theorem. Proc. Amer. Math. Soc. 106 (1989), no. 3, 663–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement